Please use this identifier to cite or link to this item: https://scholarbank.nus.edu.sg/handle/10635/130906
DC FieldValue
dc.titleFatal chemotherapy associated Clostridium difficile infection - A case report
dc.contributor.authorWong, A.S.C.
dc.contributor.authorLam, C.S.P.
dc.contributor.authorTambyah, P.A.
dc.date.accessioned2016-11-28T10:14:02Z
dc.date.available2016-11-28T10:14:02Z
dc.date.issued2001-05
dc.identifier.citationWong, A.S.C., Lam, C.S.P., Tambyah, P.A. (2001-05). Fatal chemotherapy associated Clostridium difficile infection - A case report. Singapore Medical Journal 42 (5) : 214-216. ScholarBank@NUS Repository.
dc.identifier.issn00375675
dc.identifier.urihttp://scholarbank.nus.edu.sg/handle/10635/130906
dc.description.abstractClostridium difficile associated diarrhoea or Pseudomembranous colitis occasionally occurs without prior antibiotic usage. While the association of chemotherapy and Clostridium difficile infection has previously been well recorded, the true incidence is unknown. We report a case of Clostridium difficile associated diarrhoea after chemotherapy for lung cancer. The fatal outcome in this case and the increasing use of chemotherapy in this country highlights the need to have a high index of suspicion in any case of unexplained diarrhoea post chemotherapy. A review of the literature is presented.
dc.sourceScopus
dc.subjectChemotherapy
dc.subjectClostridium difficile
dc.typeArticle
dc.contributor.departmentMEDICINE
dc.description.sourcetitleSingapore Medical Journal
dc.description.volume42
dc.description.issue5
dc.description.page214-216
dc.description.codenSIMJA
dc.identifier.isiutNOT_IN_WOS
Appears in Collections:Staff Publications

Show simple item record
Files in This Item:
There are no files associated with this item.

Page view(s)

18
checked on Jul 19, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.